# SDR FDEA201708122198

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 56,380 hours, 13,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND EMERGENCY EXIT SIGN LIGHT INOPERATIVE ABOVE L1 ENTRY DOOR MOUNTED ON SLIDING CEILING  PANEL.   PERFORMED VISUAL INSPECTION OF  WIRE B319-15-20 AND B319-16-20 RUN BETWEEN SIGN  LIGHT ASSY L2-721 AND TERMINAL BLOCK S3-728.  SEVERAL SUSPECT AREAS OF QUESTIONABLE CONDITION  WHERE NOTED. NEEDS AVIONICS ASSISTANCE.   REPAIRED DAMAGED WIRE IAW WDM  33-52-01,  CHECKED NORMALIAW MM 33-27-05-5.   REPAIRED DAMAGED WIRE B319-15-20 IAW WDM 33-52-01, CHECKED NORMAL IAW MM 33-27-05-5.
